# SDR SWAA2017082115827

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 72,656 hours, 58,269 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: P43
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB OUT AT 13,500'. THE CABIN ALT WARNING HORN SOUNDED CABIN CLIMBING AT 800 FPM CABIN ALT ABOVE 10,000' NO "AUTO FAIL" LIGHT.  R&R CABIN PRESSURE CONTROLLER IAW AMM.
